| Model Number |
01.12.021 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
09/22/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12-oct-2022: lot 156124: (b)(4) items manufactured and released on 09-feb-2016.Expiration date: 2021-jan-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Visual inspection performed by r&d project manager: during the analysis it is evaluated that almost all ha coating on the stem body has been completely absorbed by patient bone as expected.Some fragments are present on the stem body.Some signs and scratches are present on the neck part probably due to revision surgery.It is not possible to determine the root cause of aseptic stem loosening reported in this complaint.
Event or Problem Description
Revision surgery performed at about 6 years and 1 month from primary for stem loosening.Stem head and liner revised successfully.